# SDR AALA20161230024

- Difficulty date: December 29, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 7,730 hours, 2,568 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. LAX-HNL FLIGHT RETURNED TO LAX. OVERWEIGHT LANDING UNEVENTFUL. DURING CLIMB, THE NR 2 ENGINE BLEED REPORTED A FAULT. REMOVED AND REPLACED BLEED REGULATOR PRESSURE TRANSDUCER IAW AMM 36-11-16 (AALA20161229015) AND SENSE LINES IAW AMM 36-11-00.  LEAK AND OPERATIONAL CHECK GOOD.
